Author Topic: Hi, I am new here. Need some advice.  (Read 1554 times)

Offline evergrim

  • Member
  • *
  • Posts: 2
Hi, I am a 22 year old guy from Australia, and I believe that I have gynecomastia for the second time. When I was around 15 I noticed a small hard ring beginning to grow beneath my nipple. Soon it was on both nipples and turned into something which felt like a 'donut shape' beneath my nipple area. They grew to a point where I started to worry that they would be noticable. Fortunately it went away after about a year.

But 6 months ago I noticed another small growth beginning under my right nipple. The growth began to increase in size like it had the last time, so I became concerned. I decided to stop taking an anti-depressant called Avanza because I thought (hoped) that the drug was the cause. I thought the Avanza was causing a hormone imbalance or something. I stopped the Avanza but it kept growing. Soon my right breast was quite pronounced. Then the right breast started to decrease again, and I noticed the start of a growth on the left. As it now stands, the right breast is quite flat, with a tiny painless growth under the nipple, while the left breast is pronounced and quite tender if touched.

I am worried that I might have cancer or something, because my right armpit feels weird, kind of uncomfortable. I am trying not to get too alarmist about it though, but I have to say, there is definately extra 'weight' on my right arm pit area compared to my left. Has anyone else had tender armpits?

Anyway, I was wondering if it is common for the growth of gynecomastia to be tender and painful to touch. If I tap the area the pain seems quite a lot.

Um, so at the moment I am in the position where I am trying to decide what to do next. I don't want this to get any worse, but I really don't want to have to tell anyone about it, or go through surgery. I have been hoping that if I ignore it, it will go away like last time, but I get the feeling it won't this time. Does gynecomastia decrease in time, or will it just get worse?

Anyway, that's all I can think to say right now. This really sucks, but I am glad that there are other people around who have similar problems.

Linkback: https://www.gynecomastia.org/forum/index.php?topic=4600.0
« Last Edit: March 05, 2006, 06:40:33 AM by evergrim »

Offline Billy9994

  • Posting Member
  • *
  • Posts: 15
Hi evergrim !

Sorry to hear about all that you have been going through.

You should go see your medical doctor.  There is nothing to be embarrassed about as doctors deal with these situations all the time.  And do not be afraid of what he/she might tell you as it may be a lot less serious than what you think.  Sounds like there are several issues beyond those of possible gynecomastia that you are dealing with.

Growing up with gynecomastia i can tell you that it does not hurt nor does it feel tender or painful to the touch.  Yours might be a different type of gynecomastia if at all.

I Think Avanza is also called Mitrazapine and from the info  looked up it does not contribute or cause Gyne as one of its side effects http://www.drugs.com/mtm/mirtazapine.html

It would be a good idea to go see your doctor as soon as you can instead of waiting for it to go away or waiting for feedback from this discussion board.

Good luck
Billy

Offline Paa_Paw

  • Senior Moderator
  • Senior Member
  • *****
  • Posts: 4765
Billy is right on the mark.

See your Doctor.
Grandpa Dan


 

SMFPacks CMS 1.0.3 © 2020